Reply
SO not able to get hard... Red_Haired_Babe 1 child; 3 angel babies; Arizona 826 posts
12th Jan '13

So since I had my son six months ago , it seems like our sex life has turned to crap. As time progressed, he gradually didn't want to have sex at all, and now the past two months he wasn't able to cum, and now he cant even get hard!! He blames the medication that he started right before I had my son, but thats not supposed to be one of the side-effects...and I don't see how it would progressively get worse? But I can turn him on like crazy and he won't even get hard... he tells me hes turned on but hes just not getting hard and this stuff is really frustrating me...any advice? He gets off the meds on tuesday so I'm hoping in the next few weeks he will be fine...but I don't think its the meds that are doing it

K. P. Walsh Due August 5 (girl); Japan 1385 posts
12th Jan '13

Stress may be a factor?
Stress has huge effects on the body. (affects? Lol I can NEVER remember which it is)
But maybe something is weighing heavily on his mind..

Dr. Elliot Reid ; 1 child; New Zealand 8954 posts
12th Jan '13

What medication is he on? He should probably see a doctor because there may be an underlying cause

user banned 2 kids; Georgia 24891 posts
12th Jan '13

Just because it's not "supposed" to be a side effect, doesn't mean it's not affecting him in that way. As frustrating as it is for you, think about how embarrassing and hard it is for him. if it doesn't change after he stops the meds, encourage him to see a dr.

I'm actually a virgin Due June 9; 1 child; Oregon 18466 posts
12th Jan '13

Could he be using something else like porn, or having a relationship! ? What is his medication for!?

Red_Haired_Babe 1 child; 3 angel babies; Arizona 826 posts
12th Jan '13

Hes on a medication called amnesteen or something like that, its a really heavy duty acne med that hes been taking for six months. No hes not watching porn or having a relationship, he doesn't have time for that lol :)

Yeah I was planning on having him see a doctor if it doesn't improve after he stops the meds :/

SR ♥ 1 child; V, AR, United States 7869 posts
12th Jan '13
Quoting Elliot Reid:" What medication is he on? He should probably see a doctor because there may be an underlying cause"


I agree. It very well could be the medication. I know a man who has the exact same problem.



Could your husband have lowered testosterone? I'd definitely have him speak to his doctor about it.

K. P. Walsh Due August 5 (girl); Japan 1385 posts
12th Jan '13
Quoting RissaBbyGurl:" Hes on a medication called amnesteen or something like that, its a really heavy duty acne med that hes ... [snip!] ... have time for that lol :) Yeah I was planning on having him see a doctor if it doesn't improve after he stops the meds :/"

I bet it's being caused by the meds and possibly stress if he's particularly busy lately.
Give it time. I hope it passes!

SR ♥ 1 child; V, AR, United States 7869 posts
12th Jan '13
Quoting P.S I'm pregnant ♥1:" Could he be using something else like porn, or having a relationship! ? What is his medication for!?"


It's actually believed that men who are having an affair have MORE sex with their wives.

K. P. Walsh Due August 5 (girl); Japan 1385 posts
12th Jan '13
Quoting Tiger Lily ♥:" It's actually believed that men who are having an affair have MORE sex with their wives."


Whaaaat?
Lol.
I wouldn't have guessed.
At all.

user banned 19 kids; Japan 4077 posts
12th Jan '13

<blockquote><b>Quoting RissaBbyGurl:</b>" Hes on a medication called amnesteen or something like that, its a really heavy duty acne med that hes ... [snip!] ... have time for that lol :) Yeah I was planning on having him see a doctor if it doesn't improve after he stops the meds :/"</blockquote>



Didn't you post a month ago that you caught him looking at porn and when he does look at it he stops being physical with you?? That would explain things....
And you said you did counseling and that he admitted he was addicted to porn.... If he was addicted a month ago I'm sure he would still find time. Just saying because you said it makes him not act physical with you.

HappinessInMisery 3 kids; Ohio 30396 posts
12th Jan '13

Probably his porn addiction...

♥Jessie♥ 3 kids; 2 angel babies; Idaho 6298 posts
12th Jan '13
Quoting K. P. Walsh:" Whaaaat? Lol. I wouldn't have guessed. At all. "


I believe it! My ex-husband was super sweet and our relationship in and out of the bedroom was amazing while he was cheating on me (I didn't know until he sprung on me he wanted a divorce).

Red_Haired_Babe 1 child; 3 angel babies; Arizona 826 posts
27th Jan '13
Quoting ℳizz ℊiz. :" <blockquote><b>Quoting RissaBbyGurl:</b>" Hes on a medication called amnesteen or something ... [snip!] ... addicted a month ago I'm sure he would still find time. Just saying because you said it makes him not act physical with you."


That was last September when I find out about him lying to me about porn. Thankfully now that hes been off his meds for a few weeks hes starting to act normal again:D

user banned 19 kids; Japan 4077 posts
27th Jan '13

<blockquote><b>Quoting RissaBbyGurl:</b>" That was last September when I find out about him lying to me about porn. Thankfully now that hes been off his meds for a few weeks hes starting to act normal again:D"</blockquote>




Well I'm glad everything is working out. :)